Norms in polynomial rings

G. Myerson*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review


    We give a formula for the norm on a polynomial ring modulo an ideal in terms of the zero-set of the ideal. We hint at the relation to resultants.

    Original languageEnglish
    Pages (from-to)381-386
    Number of pages6
    JournalBulletin of the Australian Mathematical Society
    Issue number3
    Publication statusPublished - 1990


    Dive into the research topics of 'Norms in polynomial rings'. Together they form a unique fingerprint.

    Cite this